MAUDE Adverse Event Report: PLACKERS MTH GD GNM 10CT; MOUTHGUARD, OVER-THE-COUNTER

PLACKERS MTH GD GNM 10CT; MOUTHGUARD, OVER-THE-COUNTER
Model Number MTH GD GNM 10CT
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
I know the box says one size fits all, but i went to sleep with one in and woke up with it in the back of my throat, my wife pulled it out and i tried it again.When i woke up the second time i could feel it in my throat, i swallowed it again.

Brand Name
PLACKERS MTH GD GNM 10CT
Common Device Name
MOUTHGUARD, OVER-THE-COUNTER
MDR Report Key12614712
Report Number1825660-2021-01014
Device Sequence Number1309578
Product Code OBR
UDI-Device Identifier00651080651516
UDI-Public651080651516
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K094020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMTH GD GNM 10CT
Device Lot Number78500
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2021
Initial Report FDA Received Date10/12/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1